# SDR ARWA20040507

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 85,429 hours, 27,999 cycles
- Engine: Pwa JT3D*
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

UNABLE TO EXTEND FUEL DUMP CHUTES ELECTRICALLY, MOTOR STOPPED APPROXIMATELY 3300 FULL EXTENDED.  TRANSFERRED TO DMI NR 18536 CATEGORY (C) IAW MEL 28-9-1. INSTALLED CAT (C) PLACARD; PENDING CLOSING OF DMI.  PERFORMED OPERATIONAL CHECK OF FUEL DUMP CHUTE ELECT MOTOR ACTUATOR IAW MM 28-30-2. OPERATIONAL CHECK NORMAL. THIS CLEARS DMI NR 18536.
